Vol. 13, No. 1, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Scattering for non-linear wave equations

Felix Earl Browder and Walter Strauss

Vol. 13 (1963), No. 1, 23–43
Mathematical Subject Classification
Primary: 35.80
Secondary: 34.95
Milestones
Received: 28 March 1962
Published: 1 March 1963
Authors
Felix Earl Browder
Walter Strauss
Department of Mathematics
Brown University
Providence RI 02912
United States
http://www.math.brown.edu/~wstrauss/